# SDR 2003FA0001280

- Difficulty date: January 16, 2003
- Submitted: December 21, 2003
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 642083A10
- Condition: Failed
- Location: Engine
- Part time: 41 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER ADAPTER FAILED.  WOULD NOT TURN PROP.  NO METAL WAS FOUND IN THE ENGINE OIL THIS TIME BUT POTENTIAL EXISTS WITH THIS TYPE FAILURE.
